# SDR AALA20091208DFW02

- Difficulty date: December 7, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 55,184 hours, 19,245 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT MARKER ON FORWARD RIGHT OVERWING HATCH WORN.  REPLACED RIGHT FORWARD OVERWING DOOR HATCH EXIT MARKER.
